MathSciNet Relay Station
MathSciNet bibliographic data
MR179139 10.76 (10.41)
Miech, R. J. Primes, polynomials and almost primes. Acta Arith. 11 1965 35–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement